Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287113] of Ingrid Daubechies

Papers Published

  1. Daubechies, I; Grossmann, A, An integral transform related to quantization, Journal of Mathematical Physics, vol. 21 no. 8 (1979), pp. 2080-2090, ISSN 0022-2488
    (last updated on 2017/12/15)

    Abstract:
    We study in some detail the correspondence between a function f on phase space and the matrix elements (Qf)(a, b) of its quantized Q f between the coherent states |a< and |b<. It is an integral transform: Qf(a, b) = ∫{a, b |v} f(v) dv which resembles in many ways the integral transform of Bargmann. We obtain the matrix elements of Q f between harmonic oscillator states as the Fourier coefficients of f with respect to an explicit orthonormal system. © 1980 American Institute of Physics.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320